# SDR 07FDEA01209

- Difficulty date: March 30, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 65C1862811
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER PANEL 9511 IS DELAMINATED REMOVED DAMAGE AND REPAIRED PANEL, THEN APPLIED CONDUCTIVE COAT, PRIMED AND PAINTED REFERENCE SRM 51-40-09 PAGE 4, AND MM 51-21-121-7.
